# SDR AALA202508202397

- Difficulty date: July 15, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- Aircraft time: 69,244 hours, 29,284 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A576225
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON PASSENGER CABIN FLOOR STRUCTURE INTERCOSTAL LOCATED FORWARD OF AFT LAVATORY INBOARD MOUNT AT BS 947, RBL 24. REPLACED INTERCOSTAL PER AARD 51-00-05.
